zbMATH — the first resource for mathematics

Monotone retracts and some characterizations of dendrites. (English) Zbl 0304.54034

54F50 Topological spaces of dimension \(\leq 1\); curves, dendrites
54C15 Retraction
Full Text: DOI
[1] G. R. Gordh Jr., Concerning closed quasi-orders on hereditarily unicoherent continua, Fund. Math. 78 (1973), no. 1, 61 – 73. · Zbl 0253.54031
[2] John G. Hocking and Gail S. Young, Topology, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London, 1961. · Zbl 0718.55001
[3] Lewis Lum, A characterization of local connectivity in dendroids, Studies in topology (Proc. Conf., Univ. North Carolina, Charlotte, N.C., 1974; dedicated to Math. Sect. Polish Acad. Sci.), Academic Press, New York, 1975, pp. 331 – 338.
[4] -, Order preserving and monotone retracts of a dendroid (submitted). · Zbl 0392.54022
[5] L. E. Rogers, Arcwise connectedness and continuum chainability (submitted). · Zbl 0471.54017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.